# SDR ASAA2014071908699

- Difficulty date: July 19, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 22,247 hours, 6,792 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 2688072
- Condition: Failed
- Location: Nr 2 Hmu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT,  ON THE OVERHEAD FUEL PANEL, THE NR 2 ENGINE VALVE CLOSED, ANNUNCIATOR LIGHT IS ON BRIGHT.  ACFT GROUNDED.  REPLACED HPSOV SWITCH ON NR 2 ENGINE REF AMM 73-21-09-000/400-801-F00.  OPS NORMAL.  ENGINE RUN NORMAL.
